Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tried bike ride first time after knee scope with a lateral release, pain with swelling seen. Should I see the doctor ?

I had a knee scope with a lateral release on 12/20, right side. Been doing PT since 1/7. Started riding stationary bike at PT this week. Day after the 1st time of riding the bike, I have so much pain in my left knee! Swelling too. Been doing RICE this week but so hard to walk on the left knee. Feels like stabbing pain. Going to PT today, should I see my ortho doc. I have any about 1/30 with him
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Hi there.
This seems to be a case of recurrence of swelling and pain precipitated by cycling. It might be that either you started cycling too soon or did too much of it suudenly.
RICE therapy is good along with some anti-inflammatory medication like Nucoxia 60 mg twice daily.
Do consult your operating surgeon first before starting any sort of physio again.
No point in doing physio with such symptoms as it will only worsen things.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor